# SDR DALA2024090608784

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION FLOOR BEAM +Y1292 FROM FRAME 12 TO FRAME 24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292, SPLICE (1 E/A), COVER (1EA) AND FASTENERS LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0541039)
